ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական գիտություններ (1957-1965) =ASSR NA Proceedings of the Physical and Mathematical Sciences (1957-1965)

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Суетин, П. К. (1962) О порядке приближения аналитических функций частичными суммами рядов по ортогональным многочленам. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 15 (2). pp. 81-86.

Суетин, П. К. (1961) Прямые и обратные теоремы о порядке наилучшего приближения замкнутых кривых лемнискатами*. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 14 (4). pp. 57-60.

This list was generated on Tue Oct 24 00:55:51 2017 AMT.